# SDR UALA2008111302631

- Difficulty date: May 5, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 45,570 hours, 32,921 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT T/E WEDGE ASSEMBLY HAS DAMAGE.  *S/D*  METAL OVERLAY PIECE IS LOCATED IN THE FLIGHT DECK.  PERFORMED REPAIR OF SLAT 3 TRAILING EDGE WEDGE BOND ASSEMBLY.  PRIMED AND PAINTED AREA.
